Sign in | New here? Sign Up
A community of cancer survivors supporting each other.

Jodi's Profile

avatar

Biography

I am 47 years old, and was just diagnosed with AB Subcutaneous Paniculitis-Like T-Cell Lymphoma. My symptoms began in May and I was hospitalized in August. I recently went for a 2nd opinion to a Cancer Center in South Florida, and when the Dr. entered the room and introduced himself, he said, "Hello, Patient# 201!" My form of lymphoma is so rare that I am only the 201st person to have this since 1991 when it was discovered.I am at a Stage 4 since SPTCL is incurable. They ran more tests and between what the doctors are telling me, and what I have researched, this form of lymphoma is resistant to chemo and radiation therapies. I have been on Prednisone since August to keep my symptoms at bay.Eventually, they will try a round of cyclosporin meds, and then if the disease progresses, they may try Methotrexate. I have to return for a follow-up visit on 12/8 so I am in limbo for now. My doctor used me as a case study for a Lymphoma conference that he was presenting at last week in the hopes that some of the oncologists that were scheduled to attend would know of a similar case, or be able to refer him to someone. But he was unsuccessful due to the rarity of this cancer. If there is anyone out there who has heard of my particular kind of lymphoma, I would love to hear from you. Also, I am here if anyone needs support.

Vital Info

Posts

November 27, 2009

Florida

May 10, 1962

Cancer Fighter

Cancer Info

Non-Hodgkin Lymphoma

Subcutaneous Panicultis-Like T-Cell Lymphoma

October 2, 2009

Stage 4

Yes

Feeling so weak and unable to do the things I used to do...the slightest avtivity drains me.

The importance of living life to the fullest and not giving up on your dreams!

Pray

EXTREME fatigue, shortness of breath, steroid myopathy, low WBC & RBC counts, anemia, night sweats,splenomegaly,etc.

Lymph node biopsies / Bone marrow biopsy -8/09

Just started Cyclosporin on 1/1/10... Still on Cyclosprin as of 8/19/10...lumps disappeared, but now I have kidney insufficiency...UGH! Lowered the doseage in July but now the levels are not in the theraputic range....some of the intitial symptoms from last year have returned....cough, chills, etc.

Stats

Posts:
1
Photos:
0
Events:
0
Supporters:
9
Friends:
4
Comments:
-Made:
1
-Received:
3
Views:
-Posts:
6004
-Photos:
rollerFetching more entries....